Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 18, Number 1, 2008

The double exponential map on spaces of constant curvature
pp. 21-29(9)
Authors: Dzhepko, V. V.; Nikonorov, Y. G.

Favourites:
ADD

Two theorems on defect-freeness for cyclic extensions
pp. 30-43(14)
Author: Ershov, Y. L.

Favourites:
ADD

The traces of Bessel potentials on regular subsets of Carnot groups
pp. 44-75(32)
Authors: Vodop’yanov, S. K.; Pupyshev, I. M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more